# SDR AALA201710189012

- Difficulty date: October 12, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112751202
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED L1 DOOR FRAME 16 NR 1 DOOR STOP FITTING BOTTOM INBOARD HOLE AT S24L.  REPAIRED DOOR FRAME PER SRM 51-73-12 AND EA 274070.
